# SDR UIEA200800047

- Difficulty date: February 15, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 95,952 hours, 19,704 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1686-1687
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK NR 4R DOOR AFT SIDE EDGE FRAME LOWER POSITION FOUND CRACKED.  REPAIRED CRACK PER SRM 52-10-02.
